# SDR SWAA2024043069505

- Difficulty date: April 1, 2024
- Submitted: April 30, 2024
- Operation: Air carrier
- Aircraft: N8569Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 36954
- Aircraft time: 19,644 hours, 9,980 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: UNKNOWN
- Condition: Corroded
- Location: Aft Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H AFT WET AREA I/B OF L2 DOOR FLOOR SUPPPORT AT STATION 951PANEL 241ABF PANEL HARDWARE POINT SIGNS OF CORROSION ON LOWER SURFACE HAECO DOT B985<[01] REMOVED AND REPLACED NEW FLOOR SUPPORT PN: 147A5676-1 PO# 1087281.1 IAW B737-800 SRM 51-40-02.;[02] REMOVED AND REPLACED NEW FLOOR SUPPORT PN: 147A5676-1 PO# 1087281.1 IAW B737-800 SRM 51-40-02.
